A note on unique continuation for solutions of the ∞-mean value property

José G. Llorente

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Abstract

We consider continous functions in euclidean domains that are solutions of a nonlinear mean value property related to the infinity laplacian. It is proved that such functions must satisfy a restricted unique continuation principle in the sense that if they vanish on a ball, they must vanish on the whole domain.
Original languageEnglish
Pages (from-to)473-483
JournalAnnales Academiae Scientiarum Fennicae Mathematica
Volume39
DOIs
Publication statusPublished - 19 Feb 2014

Keywords

  • Infinity laplacian
  • Mean value property
  • Unique continuation

Fingerprint Dive into the research topics of 'A note on unique continuation for solutions of the ∞-mean value property'. Together they form a unique fingerprint.

  • Cite this

    Llorente, J. G. (2014). A note on unique continuation for solutions of the ∞-mean value property. Annales Academiae Scientiarum Fennicae Mathematica, 39, 473-483. https://doi.org/10.5186/aasfm.2014.3914